# SDR EE4Y2016033100017

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000287
- Aircraft time: 15,731 hours, 10,103 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE VERTICAL STABILIZER LT SIDE WITH DENTS AT RIB 10+480MM AND RIB 10+515 MM BETWEEN STR 3 AND MID SPAR.  DAMAGE HAS BEEN REPORTED UNDER NON ROUTINE ITEM A1E131, 3-4.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2016-190-028858, INSTRUCTION AND APPROVED.
